# SDR 9609892713

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND AFT RIGHT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK.  CHECKED OK.
